# SDR CA160107005

- Difficulty date: January 7, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Stay
- Part number: 493009
- Condition: Cracked
- Location: Lt Mlg
- Part time: 15,061 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DETAILED VISUAL INSPECTION OF THE MAIN LT SIDE, A CRACK WAS OBSERVED IN THE SIDE STAY INBD SECTION.  IAW 32-11-12, FIG 1A, DETAILED 32-11-12, FIG 5, ITEM 1. SIDE STAY REPLACED BEFORE NEXT FLIGHT.
